CaltechAUTHORS
  A Caltech Library Service

A strong boundedness theorem for dilators

Kechris, A. S. and Woodin, W. H. (1991) A strong boundedness theorem for dilators. Annals of Pure and Applied Logic, 52 (1-2). pp. 93-97. ISSN 0168-0072. https://resolver.caltech.edu/CaltechAUTHORS:20130517-105346791

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20130517-105346791

Abstract

We prove a strong boundedness theorem for dilators: if A ⊆ DIL is Σ^1_1, then there is a recursive dilator D_0 such that ∀D ∈ A (D can be embedded into D_0).


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1016/0168-0072(91)90041-JDOIUNSPECIFIED
http://www.sciencedirect.com/science/article/pii/016800729190041JPublisherUNSPECIFIED
Additional Information:© 1991 Elsevier Science Publishers B. V. Communicated by D. van Dalen. Received 15 June 1989. Research partially supported by NSF Grant.
Funders:
Funding AgencyGrant Number
NSFUNSPECIFIED
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet ReviewMR1104056
Issue or Number:1-2
Record Number:CaltechAUTHORS:20130517-105346791
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20130517-105346791
Official Citation:A.S. Kechris, W.H. Woodin, A strong boundedness theorem for dilators, Annals of Pure and Applied Logic, Volume 52, Issues 1–2, 15 April 1991, Pages 93-97, ISSN 0168-0072, 10.1016/0168-0072(91)90041-J. (http://www.sciencedirect.com/science/article/pii/016800729190041J)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:38557
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:22 May 2013 16:24
Last Modified:03 Oct 2019 04:58

Repository Staff Only: item control page